Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on my paper ``On steady laminar, two-dimensional jets in compressible viscous gases far behind the slit''


Author: M. Z. Krzywoblocki
Journal: Quart. Appl. Math. 9 (1951), 310-310
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/99603
Original Article: supplement
MathSciNet review: QAM99603
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/99603
Article copyright: © Copyright 1951 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website